# SDR AALA202503174950

- Difficulty date: March 8, 2025
- Submitted: March 17, 2025
- Operation: Air carrier
- Aircraft: N775XF
- Make and model: Airbus A319-112
- Aircraft serial: 2198
- Aircraft time: 63,269 hours, 32,406 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bellcrank
- Condition: Deformed
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: DEFORMED FLEXIBLE CONTROL BELLCRANK AT PASSENGER CREW DOOR 841. MAINTENANCE REPLACED FLEXIBLE CONTROL BELL CRANK AT PASSENGER CREW DOOR 841 I.A.W AMM 52-11-22-000-001-A AND AMM 52-11-22-400-001-A.
